MathSciNet Relay Station
MathSciNet bibliographic data
MR162741 (29 #45) 02.48 (06.00)
Daigneault, Aubert On automorphisms of polyadic algebras. Trans. Amer. Math. Soc. 112 1964 84–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement